# SDR DHL99727006

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 602EN6026
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON IN FLIGHT THEN WENT OUT.  ADJUSTED AFT AUX LATCH PIN SWITCH PER PEMCO M 52-32-21 PRESSURIZED AIRCRAFT AND OPS CHECKED GOOD.
